Orthogonal polynomial martingales on spheres
Séminaire de probabilités de Strasbourg, Volume 20 (1986), p. 419-422
@article{SPS_1986__20__419_0,
     author = {Silverstein, Martin L.},
     title = {Orthogonal polynomial martingales on spheres},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     pages = {419-422},
     zbl = {0609.60054},
     mrnumber = {942035},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1986__20__419_0}
}
Silverstein, Martin L. Orthogonal polynomial martingales on spheres. Séminaire de probabilités de Strasbourg, Volume 20 (1986) pp. 419-422. http://www.numdam.org/item/SPS_1986__20__419_0/

1. Mckean, H.P. (1969). Stochastic Integrals - Academic Press. | MR 247684 | Zbl 0191.46603

2. Morrow, G.J. and Silverstein, M.L. (1985). Two Parameter Extension of an Observation of Poincaré. This volume. | Numdam | MR 942034 | Zbl 0609.60042

3. Muller, C. (1966). Spherical Harmonics. Lecture Notes in Mathematics 17, Springer-Verlag. | MR 199449 | Zbl 0138.05101

4. Rainville, E.D. (1960). Special Functions. MacMillan Co. | MR 107725 | Zbl 0092.06503

5. Vilenkin, N.J. (1968). Special Functions and the Theory of Group Representations. Translations of Mathematical Monographs, Vol. 22. Amer. Math. Soc. | MR 229863 | Zbl 0172.18404